File(s) under permanent embargo

Porous TiO2 with a controllable bimodal pore size distribution from natural ilmenite

journal contribution
posted on 01.01.2011, 00:00 authored by Tao Tao, Alexey Glushenkov, Q Chen, H Hu, D Zhou, H Zhang, M Boese, S Liu, R Amal, Ying (Ian) ChenYing (Ian) Chen
Porous TiO2 with a controllable bimodal pore size distribution from natural ilmenite

History

Journal

CrystEngComm

Volume

13

Issue

5

Pagination

1322 - 1327

Publisher

Royal Society of Chemistry

Location

Cambridge, U. K.

ISSN

1466-8033

Language

eng

Publication classification

C1 Refereed article in a scholarly journal

Copyright notice

2011, The Royal Society of Chemistry.